Volume 165 Issue 3 – May 2007

Sur le changement de signe des sommes de Kloosterman

Pages 675-715 by Étienne Fouvry, Philippe Michel | From volume 165-3

Pseudodifferential operators on manifolds with a Lie structure at infinity

Pages 717-747 by Bernd Ammann, Robert Lauter, Victor Nistor | From volume 165-3

Rigidity for real polynomials

Pages 749-841 by Oleg S. Kozlovski, Weixiao Shen, Sebastian van Strien | From volume 165-3

The stable moduli space of Riemann surfaces: Mumford’s conjecture

Pages 843-941 by Ib Madsen, Michael Weiss | From volume 165-3

The Hopf condition for bilinear forms over arbitrary fields

Pages 943-964 by Daniel Dugger, Daniel C. Isaksen | From volume 165-3

Proof of the Lovász conjecture

Pages 965-1007 by Eric Babson, Dmitry N. Kozlov | From volume 165-3